Futoshi Takahashi
Futoshi Takahashi
大阪市立大学大学院理学研究科、教授
Verified email at sci.osaka-cu.ac.jp
Title
Cited by
Cited by
Year
Nonexistence of multi-bubble solutions to some elliptic equations on convex domains
M Grossi, F Takahashi
Journal of Functional Analysis 259 (4), 904-917, 2010
452010
A simple proof of Hardy’s inequality in a limiting case
F Takahashi
Archiv der Mathematik 104 (1), 77-82, 2015
352015
Scale invariance structures of the critical and the subcritical Hardy inequalities and their improvements
M Sano, F Takahashi
Calculus of variations and partial differential equations 56 (3), 69, 2017
322017
Critical and subcritical fractional Trudinger–Moser-type inequalities on ℝ\mathbb {R}
F Takahashi
Advances in Nonlinear Analysis 8 (1), 868-884, 2017
182017
Sharp Hardy–Leray and Rellich–Leray inequalities for curl-free vector fields
N Hamamoto, F Takahashi
Mathematische Annalen, 1-24, 2019
112019
Mean field equation for equilibrium vortices with neutral orientation
K Sawada, T Suzuki, F Takahashi
Nonlinear Analysis: Theory, Methods & Applications 66 (2), 509-526, 2007
102007
Sublinear eigenvalue problems with singular weights related to the critical Hardy inequality
M Sano, F Takahashi
Electron. J. Differ. Equ. 2016 (212), 1-12, 2016
92016
Improved Rellich Type Inequalities in
M Sano, F Takahashi
Italian-Japanese Workshop on Geometric Properties for Parabolic and Elliptic …, 2015
92015
Some improvements for a class of the Caffarelli-Kohn-Nirenberg inequalities
M Sano, F Takahashi
Differential and Integral Equations 31 (1/2), 57-74, 2018
82018
On a weighted Trudinger-Moser type inequality on the whole space and related maximizing problem
F Takahashi
Differential and Integral Equations 31 (11/12), 785-806, 2018
82018
Nonlinear eigenvalue problem with quantization
T Suzuki, F Takahashi
STATIONARY PARTIAL DIFFERENTIAL EQUATIONS VOLUME V, 277, 2008
72008
On the location of blow up points of least energy solutions to the Brezis-Nirenberg equation
F Takahashi
Funkcialaj Ekvacioj 47 (1), 145-166, 2004
72004
Blow up points and the Morse indices of solutions to the Liouville equation in two-dimension
F Takahashi
Adv. Nonlinear Stud 12 (1), 115-122, 2012
62012
An asymptotic nondegeneracy result for a biharmonic equation with the nearly critical growth
F Takahashi
Nonlinear Differential Equations and Applications NoDEA 15 (4), 623-637, 2008
62008
Finsler Hardy inequalities
A Mercaldo, M Sano, F Takahashi
Mathematische Nachrichten 293 (12), 2370-2398, 2020
52020
Finsler Hardy–Kato's inequality
A Alvino, A Ferone, A Mercaldo, F Takahashi, R Volpicelli
Journal of Mathematical Analysis and Applications 470 (1), 360-374, 2019
52019
Lyapunov inequality for an elliptic problem with the robin boundary condition
M Hashizume, F Takahashi
Nonlinear Analysis: Theory, Methods & Applications 129, 189-197, 2015
52015
On the location of two blowup points on an annulus for the mean field equation
M Grossi, F Takahashi
Comptes Rendus Mathematique 352 (7-8), 615-619, 2014
52014
Asymptotic behavior of least energy solutions for a 2D nonlinear Neumann problem with large exponent
F Takahashi
Journal of Mathematical Analysis and Applications 411 (1), 95-106, 2014
52014
Asymptotic behavior of least energy solutions for a biharmonic problem with nearly critical growth
F Takahashi
Asymptotic Analysis 60 (3-4), 213-226, 2008
52008
The system can't perform the operation now. Try again later.
Articles 1–20